# SDR HEEA0015287

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Failed
- Location: Afcs
- Part time: 3,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR MOTOR INTERMITTENTLY BINDS UP (LIKE SOMETHING CATCHES INSIDE GEARBOX).
